# SDR USAA011414

- Difficulty date: December 7, 2001
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546812175
- Condition: Corroded
- Location: Fuselage
- Part time: 46,642 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR SUPPORT .125 INCH BY .125 INCH AROUND 2 NUT PLACE HOLES, FLOOR SUPPORT ANGLE BETWEEN 1006 AND 1016, LBL 37.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR.  (M)
